MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.The device remains implanted and is not available for analysis.(b)(4).According to the gore¿ excluder¿ aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Please note that the event date will be used august 24, 2017- the date of the aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2014, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 50mm in diameter and was implanted with gore¿ excluder¿ aaa endoprostheses.The patient is enrolled in the grt 10-11 study.The patient tolerated the initial procedure.The follow-up on (b)(6) 2016, showed that the maximum diameter of the aortic aneurysm/lesion was 48mm.Reportedly, from (b)(6) 2017 to (b)(6) 2020, the maximum diameter of the aortic aneurysm/lesion increased in size from 49mm to 58mm.It was reported that on (b)(6) 2020, a type ii endoleak was determined and the patient underwent a coil embolization procedure.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11346492
Report Number3007284313-2021-01259
Device Sequence Number728584
Product Code MIH
UDI-Device Identifier00733132622467
UDI-Public00733132622467
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model NumberRLT261416
Device Catalogue NumberRLT261416
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age76 YR
Patient Weight91